# SDR AALA20100424TUL08

- Difficulty date: April 24, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN CRACK IN LONGERON 2 LEFT AT STATION 160.  ACCOMPLISHED LONGERON REPAIR PER SRM 53-02-00 FIGURE 18.
